Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Side Effects Atticus PoohBear

Posted by lorily on July 26, 2004, at 12:00:03

In reply to Re: Effexor Side Effects Atticus, posted by PoohBear on July 26, 2004, at 9:45:30

IT GETS WAAAAAAAAAAAAAAAAAAAY BETTER. :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lorily thread:13781
URL: http://www.dr-bob.org/babble/20040724/msgs/370712.html